# SDR ASAA2016032016027

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,750 hours, 10,380 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BN105SN
- Condition: Corroded
- Location: Lt Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 TANK AFT FUEL PUMP "LOW PRESSURE" LIGHT DOES NOT ILLUMINATE WITH PUMP OFF. ACFT GROUNDED.  FOUND CORROSION ON CONNECTOR D868 CONTACTS. R & R D868 CONNECTOR IAW SWPM 20-61-00.  APPLIED CORROSION INHIBITING COMPOUND, CIC IAW SWPM 20-60-03.  ALL OPS CHECKS NORMAL, REF AMM 28-42-11.  DEFECT CLEARED.
